Bilgola Plateau Public School

148A Plateau Rd, Bilgola Plateau, NSW 2107

Note/special instructions

G.A.T.E.WAYS EUREKA TIMETABLE - BILGOLA PLATEAU PUBLIC SCHOOL	
9.00 – 9.15am	 REGISTRATION AND INTRODUCTION/WELCOME: A staff member will collect Bilgola Plateau PS students from their classrooms and bring them to the Registration area for sign in. Visiting students will follow the G.A.T.E.WAYS signage and move directly to the Registration area for sign in.
9.15 – 10.40am	Workshop 1 (1hr,25mins)
10.40 – 11.00am	RECESS
11.00am – 12.00pm	Workshop 1 (1hr)
12.00– 12.45pm	LUNCH
12.45 – 2.00pm	Workshop 2 (1hr,15mins)
2.00 – 2.15pm	SHORT BREAK
2.15 – 3.00pm	Workshop 2 (45mins)
3.00pm	 END OF DAY/PICK UP: Bilgola Plateau PS students will return to class at 2.55pm for their regular afternoon dismissal at 3.00pm. Students will make their own way back to their classrooms. Visiting students will be picked up at 3.00pm from the same area as morning registration/drop-off.